female low sex drive after steroids

carina48

Newbie
anyone females go through this? I've been lifting for 10 years and using steroids for 3 years off and on. I've mostly used small doses of test, oral primo and anavar. on cycle i tend to get a boost in sex drive and then it comes back to earth. but lately it seems like i get less effects when on and when i come off it tanks.
 

going2cycle

V.I.P.
Moderator
Im not a female but I trained with a girl that was on gear for years. I think women and AAS is very difficult if you use too much its really bad in terms of sides. Small doses of oral primo and anavar are alright, mainly very low dose of anavar 2.5mgs or so. Sex drive probably drops when test levels drop.
 

dylangemelli

V.I.P.
Moderator
women still need testosterone just like men still need estrogen, clearly not as much but its still needed... you can absolutely run a test booster after your cycles and you should... n2generate will be of great help to you
 

SteveSmi

V.I.P.
Moderator
females don't have testes so steroids have no effects on that

they are very strong hormones and can change things. if you had a big libido boost on cycle and then came off then it makes sense that roller coaster caused changes. also could be other issues going on mentally.
 

Masonic Bodybuilder

V.I.P.
Moderator
It can be tricky because on one cycle you can have a libido boost and on the next, a decrease in drive. Fluctuating hormones cause the body to react differently sometimes.
 

Vision

V.I.P.
Gold
no one can really give you any suggestions here without seeing some blood work, because this would be equivalent to making an attempt to hit the bullseye on a moving Target while blindfolded.
. we can all get suggestions to treat the supposed symptoms. however what's the long-term goal, I think we all know the answer and that's to return to a normal healthy functioning sex drive.

however in the meantime you can take a low dosage of Melanotan II , this has been shown to increase sensitivity and sexual arousal and desire in females and men as well.. unfortunately for men it's random and uncontrollable erections, and the same thing happens for females with their clitorious. it fills with blood and becomes very sensitive at the same time sending signals from the potentary..

it's a Band-Aid but it will get you by and you don't need much
 
Top